# SDR U2RA2023032900014

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 110,051 hours, 16,651 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER FUEL UPLIFT, FUEL FOUND VENTING FROM R/H WING SURGE TANK.  ALLOWED FUEL TO FINISH VENTING - OPERATIONALLY CHECKED FUEL SYSTEM AND CONTINUED WITH MISSION.  NO DEFECTS NOTED - SUSPECT THERMAL EXPANSION CAUSED VENTING.
